# SDR DALA2018101005980

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 69,818 hours, 50,421 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Missing
- Location: Anti-Collision
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANTI-COLLISION LIGHT MISSING. C/W ERA 572237-14 SECTION 1 TIME LIMITED REPAIR. SDR REPORTED DUE TO FACT THAT PART MAY HAVE DEPARTED FROM THE AIRCRAFT DURING FLIGHT.
